Pacific Journal of Mathematics

Mixed arithmetic and geometric means.

B. C. Carlson, R. K. Meany, and S. A. Nelson

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 343-349.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970046

Mathematical Reviews number (MathSciNet)
MR0304590

Zentralblatt MATH identifier
0221.26012

Subjects
Primary: 26A87

Citation

Carlson, B. C.; Meany, R. K.; Nelson, S. A. Mixed arithmetic and geometric means. Pacific J. Math. 38 (1971), no. 2, 343--349. https://projecteuclid.org/euclid.pjm/1102970046


Export citation

References

  • [1] E. F. Beckenbach and R. Bellman, Inequalities,Springer, Berlin, 1961.
  • [2] B. C. Carlson, Inequalities for a symmetricelliptic integral, Proc. Amer. Math. Soc, 25 (1970), 698-703.
  • [3] B. C. Carlson,An inequalityof mixed arithmeticand geometric means (Problem 70-10), SIAM Rev., 12 (1970), 287-288.
  • [4] B. C. Carlson, R. K. Meany, and S. A. Nelson, An inequality of mixedarithmetic and geometric means (Solution of Problem 70-10 [3]), SIAM Rev., 13 (1971), 253-255.
  • [5] G. H. Hardy, J. E. Littlewood, and G. Plya, Inequalities,2nd ed., Cambridge Univ. Press, Cambridge, 1952. MR 13, 727.